# SDR IPXA09656497

- Difficulty date: June 17, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T351114
- Condition: Dented
- Location: Bs 443-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C SURVEY SEQUENCE 309-F1-02 FX BS 443 TO BS 460 & STR 22R - 25R EXISTING REPAIR DOUBLER CLOSE TO FWD CARGO DOOR CUTOUT.  DENT REVEALED AND NO CUTOUT FOUND.  SURVEY SEQUENCE 309-F1-02 FUSELAGE BETWEEN BS 443 TO BS 460 AND STR 22R - 25R SKIN REPAIR AS PER HX RS NO.R53-31-36351 REV A.  THIS REPAIR IS CLASSIFIED AS CATEGORY B MAJOR REPAIR WITH MATERIAL 2024T3-0063IN AS DOUBLER, REPAIR SIZE 18 X 17.125 INCHES.  IPXA EO B767-5330-34036-A.
